# SDR ASAA2023010621429

- Difficulty date: January 2, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 27,862 hours, 8,739 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH011431
- Condition: Faulted
- Location: Nr 1 Generator
- Part time: 27,905 hours, 8,752 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG NR 1 GEN FAULT ON TAXI IN TO GATE. GROUNDED - YES.  REMOVED & REPLACED NR 1 IDG IAW AMM 24-11-11.
